About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 701910, 18 pages
http://dx.doi.org/10.1155/2012/701910
Research Article

On Generalized Weakly -Contractive Mappings in Partially Ordered -Metric Spaces

Department of Mathematics, Karaj Branch, Islamic Azad University, Karaj, Iran

Received 3 August 2012; Accepted 6 September 2012

Academic Editor: Naseer Shahzad

Copyright © 2012 A. Razani and V. Parvaneh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The aim of this paper is to present some coincidence and common fixed point results for generalized weakly -contractive mappings in the setup of partially ordered -metric space. We also provide an example to illustrate the results presented herein. As an application of our results, periodic points of weakly -contractive mappings are obtained.